# SDR USAASB98093

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N777AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 342658
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PVD - DURING OPERATIONAL TEST OF EMERGENCY LIGHTING SYSTEM, MAINTENANCE FOUND THE LOWER LEFT, FORWARD OVERWING EMERGENCY EXIT LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT ASSEMBLY.  OPS CHECK GOOD.  (M)
